Hello So ive been on 60mg a day (im 82kg) and already feeling the effects. On the acne side I seemed to breakout again but now things seem to be calming down. ive got about 1-2 active spots on my face and a pile of red marks which will obviously take a while to fade. The side effects have got quite bad. My eyes seems to be one of the main problems. They are so unbelievably dry all the time i cant even walk without my eyes starting to water and they are always red and bloodshot. Also iv
So I am actually on week 7 now....a live update I had my appointment with my doctor and I am now on 60mg a day. Since starting it looks like my luck/improvement was very short lived. I have literally broken out AGAIN bringing all happiness to an end. But yeh still trying to look on the bright side. Im even getting spots of my forehead where I never usually get them so yeh low times. Now im looking at other things like diet even though my diet is not bad at the moment. Gunna try go ver
Havent been on as I have been busy with work but just gunna do week 6 from memory. After having IB which seemed to go on forever it finally seemed to calm down a bit which was good news. I had really suffered with it since being on the treatment and was doubtful but just kept taking them. Ermm skin still very red and marks are still there but number of active spots was down to 1 or 2. So yeh not to much more. Thanks.
Hi, starting this blog a little late at week 5, better late than never though I guess. Little bit about me - 18 years old and live in England. Love to play sport, mainly football but also love tennis, golf and badminton. Im on a gap year at the moment and hope to go to America to work in a summer camp before going to uni. In terms of acne ive been or various antibiotics which i found did nothing. so now on accutane. In the last 5 weeks - since when i started on 40mg per day (0.5mg per